# SDR YENA2021072200468

- Difficulty date: July 13, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 71,058 hours, 25,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2320, SLC-FLL. DIRTY SOCK SMELL ON DECENT AT ABOUT 18000'; COMPLIED WITH INFORMATION NOTICE 2017-T015G, SECTION A. ISOLATED FAULT TO TYPE 10, 1C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. ALSO ACCOMPLISHED PACK BURN OFF. AIRCRAFT OK FOR SERVICE.
